# SDR HALA2019101800420

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT -Y450 IS CORRODED AT LOCATIONS: FR29+9",FR32,FR33+12",FR37.2+2",FR37.3. //  CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 10
PARA 6.A THRU 6.B (3)B. CORROSION AT LOCATION FR29+9",FR32,FR33+12",FR37.2+2",FR37.3 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-00-15 REV 103. TRACK REPLACED IAW A330 SRM 51-72-11 PARA 2.A (4), REV.103.00 AND AIRBUS DWG F53276421008 ISSUE T. JOB COMPLETE
